In my opinion, weight gain can really go hand in hand with anxiety and depression in many people. When I was going through this, I quit exercising and did not take care of myself like I normally did and thus put on a lot of weight. But I also lost it once I started eating right and getting normal exercise. For me this was just as important as talk therapy and any medication that I was taking...keep working through it...and keep us posted!
All ssris and snris have as a main side effect weight gain. It doesn't happen to everyone, but it might be happening to you. As for wellbutrin, that's more of an antidepressant only, and can cause additional anxiety. Might not, but it might. And it, too, might cause weight gain. cj is right, you'll have to be especially careful about your diet and exercise, and even then you might have weight gain; I did. Sometimes it's a choice between feeling good and looking good.